# SDR HXS2004F2004B

- Difficulty date: July 5, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N301TH
- Make and model: Snias AS350B2
- Aircraft serial: 9022
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Fod
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS BEING INSPECTED AT THE 100 HOUR INSPECTION INTERVAL AND THE MECHANICS FOUND THAT THE ENGINE HAD BEEN DAMAGED AT THE INLET COMPRESSOR BY FOD.  ENGINE WAS REMOVED FROM SERVICE AND SENT FOR EVALUATION AND REPAIR.
